# SDR AUS20020794

- Difficulty date: July 29, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: DW4K2H
- Condition: Failed
- Location: Te Flaps
- Component: Trailing Edge F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP WALKING BEAM CENTRE BEARING DISINTEGRATED.
